# SDR DALA2017022201448

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE DOWN TRACK FROM STA Y=1117 TO STA Y=1122 IN AFT CARGO COMPARTMENT. TIE TRACK WAS REPLACED PER DRAWING 5936660 REV BZ AND SRM 51-30-1, 51-30-2 AND 51-30-5.
